MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F5; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL F5; POWERED WHEELCHAIR
Model Number F5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Service provider reported having received communication from the end-user that they had suffered a fracture to their tibia (no mention as to left or right) to which they allege occurred while using the chair to perform a stand function.According to the service provider, the end-user believes this incident may have occurred when the device was being set up upon initial delivery.The service provider and permobil representative were present at the initial delivery/set up of the device, both reporting of nothing abnormal having occurred during the set-up, nor the end-user bringing anything to their attention during the set-up process.At this time, it is unclear how or when the reported injury occurred as the device is reported to be fully operational.The service provider is still gathering information from the end-user and is scheduling with end-user to inspect the device and re-evaluate possible positioning needs.If any further pertinent information is received, a follow-up report will be submitted.The dhr was reviewed and device met specification prior to distribution.
 
Event or Problem Description
Received report of end-user alleging having suffered a fractured tibia after performing a stand function with the chair.

Brand Name
PERMOBIL F5
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
MDR Report Key7146477
Report Number1221084-2017-00106
Device Sequence Number1275569
Product Code ITI
UDI-Device Identifier17330818229844
UDI-Public17330818229844
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 12/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF5
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2017
Initial Report FDA Received Date12/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight64